New maximum theorems with strict quasi-concavity
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 565-573
Won Kyu Kim and Ju Han Yoon
Chungbuk National University
Abstract : In this paper, we first prove the strict quasi-concavity of maximizing function, and next prove a new maximum theorem using Fan's generalization of the classical KKM theorem. Also an existence theorem of social equilibrium can be proved when an additional assumption on the constraint correspondence is assumed. Finally, we give illustrative two examples of constrained optimization problems.
Keywords : maximum theorem, strictly quasi-concave, convex, social equilibrium
MSC numbers : Primary 52A41, 91A40, 91B50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd